MAUDE Adverse Event Report: TELEFLEX INCORPORATED UROLIFT; IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM

TELEFLEX INCORPORATED UROLIFT; IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM
Model Number IPN924185
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the urolift procedure, surgeon went to place implant and the handle was squeezed but not deployed.According to the surgeon, the handle was not cutting the tab and the surgeon felt the handle was malfunctioning.Another urolift handle was opened and the remaining implants were placed without any problems.The procedure was completed without any harm to the patient.

Brand Name
UROLIFT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key18181599
Report Number18181599
Device Sequence Number7717018
Product Code PEW
UDI-Device Identifier20814932020357
UDI-Public(01)20814932020357(17)250627(10)73F2301006
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2023
Report Date (Section F) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN924185
Device Catalogue NumberUL2-CHK
Device Lot Number73F2301006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight81 KG
Patient RaceWhite
Date Report Sent to FDA11/06/2023